# SDR USAASA02076

- Difficulty date: September 8, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N720US
- Make and model: Airbus A319-112
- Aircraft serial: 1089
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - DURING WEEKLY CHECK, FOUND THE RIGHT BATTERY AT THE RIGHT OVERWING EXIT INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY POWER SUPPLY UNIT BATTERIES.  OPERATIONALLY CHECKED OK.  (M)
